# SDR AALA20050353

- Difficulty date: May 24, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT FORWARD SEAT 17D INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHTS A FORWARD SEAT 17D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
